Two applications of dualizing complexes over local rings
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 9 (1976) no. 1, p. 103-106
@article{ASENS_1976_4_9_1_103_0,
     author = {Roberts, Paul},
     title = {Two applications of dualizing complexes over local rings},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 9},
     number = {1},
     year = {1976},
     pages = {103-106},
     doi = {10.24033/asens.1305},
     zbl = {0326.13004},
     mrnumber = {53 \#2926},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1976_4_9_1_103_0}
}
Roberts, Paul. Two applications of dualizing complexes over local rings. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 9 (1976) no. 1, pp. 103-106. doi : 10.24033/asens.1305. http://www.numdam.org/item/ASENS_1976_4_9_1_103_0/

[1] H. Bass, On the Ubiquity of Gorenstein Rings (Math. Zeit., vol. 82, 1963, p. 8-28). | Zbl 0112.26604

[2] H.-B. Foxby, On the µ' in a Minimal Injective Resolution (Math. Scand., vol. 29, 1971, p. 175-186). | Zbl 0235.13006

[3] R. Hartshorne, Residues and Duality (Lecture Notes in Math., n° 20, Springer-Verlag, 1966). | Zbl 0212.26101

[4] C. Peskine et L. Szpiro, Dimension projective finie et cohomologie locale (Publ. Math. I. H. E. S., vol. 42, 1973, p. 47-119). | Numdam | Zbl 0268.13008

[5] C. Peskine et L. Szpiro, Syzygies et Multiplicités (C. R. Acad. Sc., Paris, t. 278, série A, 1974, p. 1421-1424). | Zbl 0281.13004

[6] P. Roberts, On Complexes over Local Rings (Thesis, McGill University, Montréal, Québec, Canada, 1974).